# SDR 01FDEA00679

- Difficulty date: August 11, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: 061FE
- Make and model: Doug DC-10-10CF
- Aircraft serial: 46973
- Aircraft time: 31,216 hours, 9,958 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 MANIFOLD FAIL LIGHT ILLUM.  RED TABS ACCOMPLISHED.
